| Catalog Number |
10014918 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was damaged the following information was received by the initial reporter with the following verbatim: reading "occluded" even when detached from the patient.Med line tubing was disconnected from the patient and still read "occluded" on the alaris pump.Because of this, about 0.2ml of medication was unable to be given to patient.No harm to patient.
Event or Problem Description
No additional info.
Additional Manufacturer Narrative
It was reported that the line occluded.One sample model 10014918 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with normal saline and no observations of oclussion occurred.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.